advertisement
Question
Posted by: Just | 2007/08/21

Cipralex

HI

My doc put my on cirpalex 10mg, been on it for about 21 days. I am feeling better the only problem i have is i feel fantastic in the morning but by about 3 o clock i am tired and a bit down again, is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Cipralex is an effective modern antidepressant, and by 21 days one would expect to notice a useful response. You don't mention when you take the pills, so I can judge whether the tiredness by 3 pm is understandable or not

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Susie | 2007/08/22

I take Cipralex at night. At the lastest 8pm. I do not feel tired during the day.

Reply to Susie
Posted by: Just | 2007/08/21

Hi

Def feel better
take them at bout 8 in the AM

Reply to Just

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement